zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A qualitative mathematical analysis of a class of linear variational inequalities via semi-complementarity problems: applications in electronics. (English) Zbl 1229.90224
The authors consider a class of mixed variational inequalities involving an affine map and a nonsmooth convex function. By using recession cones and/or order monotonicity properties, they establish the existence of solutions for this problem, which extend similar ones for linear complementarity problems. Applications to some applied problems in electronics are described. The paper however does not contain the indication that such problems were introduced by {\it C. Lescarret} [C. R. Acad. Sci., Paris 261, 1160--1163 (1965; Zbl 0138.08204)].

90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
47J20Inequalities involving nonlinear operators
49J40Variational methods including variational inequalities
90C90Applications of mathematical programming
Full Text: DOI
[1] Addi K., Adly S., Brogliato B., Goeleven D.: A method using the approach of Moreau and Panagiotopoulos for the mathematical formulation of non-regular circuits in electronics. Nonlinear Anal. Hybrid Syst. 1, 30--43 (2007) · Zbl 1172.94650 · doi:10.1016/j.nahs.2006.04.001
[2] Addi, K., Brogliato, B., Goeleven, D.: A qualitative mathematical analysis of a class of linear variational inequalities via semi-complementarity problems. Applications in electronics. INRIA Report 5590 (2006). http://hal.inria.fr/inria/docs/00/10/33/37/PDF/RR-5590.pdf · Zbl 1229.90224
[3] Brogliato B.: Absolute stability and the Lagrange--Dirichlet theorem with monotone multivalued mappings. Syst. Control Lett. 51, 343--353 (2004) · Zbl 1157.93455 · doi:10.1016/j.sysconle.2003.09.007
[4] Brogliato B., Lozano R., Maschke B.M., Egeland O.: Dissipative Systems Analysis and Control, 2nd edn. Springer CCE series, London (2007) · Zbl 1121.93002
[5] Cottle R.W., Pang J.S., Stone R.E.: The Linear Complementarity Problem. Academic Press, New York (1992) · Zbl 0757.90078
[6] Duvaut G., Lions J.L.: Les Inéquations en Mécanique et en Physique. Dunod, Paris (1972) · Zbl 0298.73001
[7] Facchinei F., Pang J.-S.: Finite Dimensional Variational Inequalities and Complementarity Problems. Springer, Berlin (2003) · Zbl 1062.90002
[8] Fichera, G.: Boundary value problems in elasticity with unilateral constraints. In: Flügge, S. (ed.) Encyclopedia of Physics, vol. VI a/2. Springer, Berlin (1972) · Zbl 0264.49007
[9] Gowda, M.S., Seidman, I.: Generalized linear complementarity problems. Math. Program. 46, 329--340 (1990) · Zbl 0708.90089 · doi:10.1007/BF01585749
[10] Goeleven D.: On the solvability of linear noncoercive variational inequalities in separable Hilbert spaces. J. Optim. Theory Appl. 79, 493--511 (1993) · Zbl 0798.49012 · doi:10.1007/BF00940555
[11] Goeleven D., Motreanu D., Dumont Y., Rochdi M.: Variational and Hemivariational Inequalities--Theory, Methods and Applications. vol. 1: Unilateral Analysis and Unilateral Mechanics. Kluwer, Boston (2003) · Zbl 1259.49002
[12] Hiriart-Urruty, J.B., Lemaréchal, C.: Fundamentals of Convex Analysis. Springer Grundlehren Text Editions, Heidelberg (2001) · Zbl 0998.49001
[13] Heemels W.P.M.H., Schumacher J.M., Weiland S.: Linear complementarity systems. SIAM J. Appl. Math. 60, 1234--1269 (2000) · Zbl 0954.34007 · doi:10.1137/S0036139997325199
[14] Horn A.H., Johnson C.R.: Topics in Matrix Analysis. Cambridge University Press, Cambridge (1991) · Zbl 0729.15001
[15] Konnov I.V., Volotskaya E.O.: Mixed variational inequalities and economic equilibrium problems. J. Appl. Math. 6, 289--314 (2002) · Zbl 1029.47043 · doi:10.1155/S1110757X02106012
[16] Leenaerts D., van Bokhoven W.M.G.: Piecewise Linear Modeling and Analysis. Kluwer, Norwell (1998) · Zbl 0969.94036
[17] Lloyd N.G.: Degree Theory. Cambridge Tracts in Mathematics, vol. 73. Cambridge University Press, Cambridge (1978) · Zbl 0367.47001
[18] Millman J., Halkias C.C.: Integrated Electronics. McGraw-Hill, Sydney (1985)
[19] Moreau J.J.: La notion du surpotentiel et les liaisons unilatérales on élastostatique. C. R. Acad. Sci. Paris 167A, 954--957 (1968) · Zbl 0172.49802
[20] Murty, K.G.: Linear Complementarity, Linear and Nonlinear Programming (1997). http://www-personal.engin.umich.edu/$\sim$murty/book/LCPbook/ · Zbl 0916.11001
[21] Naniewicz Z., Panagiotopoulos P.D.: The Mathematical Theory of Hemivariational Inequalities and Applications. Marcel Dekker, New York (1994) · Zbl 0968.49008
[22] Panagiotopoulos P.D.: Inequality Problems in Mechanics and Applications, Convex and Nonconvex Energy Functions. Birkhaüser, Basel (1985) · Zbl 0579.73014
[23] Panagiotopoulos P.D.: Hemivariational Inequalities, Applications in Mechanics and Engineering. Springer, Berlin (1993) · Zbl 0826.73002
[24] Pascali D., Sburlan S.: Nonlinear Mappings of Monotone Type. Sijthoff and Noordhoff, Amsterdam (1978) · Zbl 0423.47021
[25] Rockafellar R.T.: Convex Analysis. Princeton University Press, Princeton (1970) · Zbl 0193.18401